Panadol CF Day Caplet (Cold + Flu), 100 Ct - My Vitamin Store

Panadol CF Day Caplet (Cold + Flu), 100 Ct

PKR 430

Panadol Cold + Flu is effective for Nasal & Sinus Congestion Fever Headache  Sore Throat Muscle Ache Active IngredientsEach caplet contains: Paracetamol: 500 mg Phenylephrine HCI: 5 mg Suggested Usage Adult...

Pack Size: 100 Caplets

100 Caplets
Compare
Brand: Panadol
SKU: 8811508
Availability: In Stock Pre order Out of stock
Country: Pakistan
Description
Panadol Cold + Flu is effective for
  • Nasal & Sinus Congestion
  • Fever
  • Headache 
  • Sore Throat
  • Muscle Ache

Active Ingredients
Each caplet contains:

  • Paracetamol: 500 mg
  • Phenylephrine HCI: 5 mg

Suggested Usage

  • Adult (including the elderly) and children age 12 years and over:
    • 2 caplet with water every 4 to 6 hours as needed.
    • Do not take more than 8 caplets in 24 hours.
    • Do not use for longer then 7 days without asking your physician
  • Do not give to children under 12 years.
  • Always Read Label before use.

Warning

  • Do not use if you have known or previous history of hypersensitivity to paracetamol, pseudoephedrine, chlorphenamine, other antihistamines or any other ingredient in this product
  • Do not use if you have severe hypertension or severe coronary artery disease
  • Do not use if you have severe renal impairment
  • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
  • Do not be used with other paracetamol-containing products, decongestants or antihistamines, including cough and cold preparations.
  • Do not use if you are taking other sympathomimetics (such as decongestants, appetite suppressants and AMP-like psychostimulants).

Legal Disclaimer

Unless expressly indicated in the product description, MyVitaminStore.pk is not the manufacturer of the products sold on our website. While we work to ensure that product information on our website is correct, manufacturers may alter their product information. Actual product packaging and materials may contain more and/or different information than shown on our website. If you have any specific product queries, please contact the manufacturer. For medicinal products, content on our website is not intended to be used to diagnose, treat, cure, or prevent any disease or health condition or to substitute advice given by medical practitioners, pharmacists or other licensed health care professionals. You should contact your health care provider immediately if you suspect that you have a medical problem. You should always read the labels, warnings and instructions provided with the product before using or consuming it and not solely rely on the information presented on our website.